# SDR 9516916613

- Difficulty date: October 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N613US
- Make and model: Boeing 747251B
- Aircraft serial: 20358
- Engine: Pwa JT9D7F
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Prbcv
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: DE
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

DURING TOP OF DESCENT, THE NR 2 ENGINE EXPERIENCED A COMPRESSOR STALL WITH RISING EGT AND WAS SHUT DOWN.  A RE-LIGHT WAS ACCOMPLISHED, BUT THE POWER LEVER COULD NOT BE ADVANCED WITHOUT THE COMPRESSOR STALLING.  THE ENGINE WAS SHUT DOWN AGAIN DURING APPROACH AND AN UNEVENTFUL THREE-ENGINE LANDING WAS ACCOMPLISHED.  NO FUEL WAS DUMPED.  THE ENGINE WAS INSPECTED AND A BORESCOPE WAS ACCOMPLISHED.  THE PRESSURE RATIO BLEED CONTROL AND BLEED CONVERTER VALVE WERE REPLACED AND PROPER ENGINE OPERATION WAS CONFIRMED DURING AN ENGINE RUN-UP.
